Alert archive / Tennessee / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 183, NWS Memphis, TN

October 18, 2007Fayette County, Haywood County, Madison County, Tennessee

NWS Memphis, TN issued this severe thunderstorm warning at Oct 18, 2007, 7:55 PM CDT for Fayette County, Haywood County, Madison County, Tennessee. It was in force for 50 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 18, 2007, 7:55 PM CDT (00:55 UTC)
Expired
Oct 18, 2007, 8:45 PM CDT
In force
50 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Fayette County, TN, Haywood County, TN, Madison County, TN

The radar

The Memphis radar (KNQA), 59 km from the middle of the area, began a volume at 00:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 18, 8:05 PM CDTTSTM WND DMGBrownsville, TNTREES DOWN IN THE CITY OF BROWNSVILLE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 18, 1:31 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 0.9 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2007-10-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2007-10-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2755 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KMEG 190055
SVRMEG
TNC047-075-113-190145-
/O.NEW.KMEG.SV.W.0183.071019T0055Z-071019T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
755 PM CDT THU OCT 18 2007

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN FAYETTE COUNTY IN SOUTHWEST TENNESSEE...
  SOUTHERN HAYWOOD COUNTY IN SOUTHWEST TENNESSEE...
  SOUTHWESTERN MADISON COUNTY IN SOUTHWEST TENNESSEE...

* UNTIL 845 PM CDT

* AT 755 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM.  THIS STORM WAS LOCATED NEAR BRADEN...OR ABOUT
  15 MILES SOUTH OF COVINGTON...AND MOVING NORTHEAST AT 50 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  STANTON...DANCYVILLE...HILLVILLE...BROWNSVILLE...MERCER...HOLLY
  GROVE AND JACKSON.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

LAT...LON 3568 8904 3569 8899 3564 8877 3543 8911
      3544 8918 3537 8919 3534 8924 3524 8960
      3532 8965 3540 8962 3542 8947 3552 8947
      3572 8912
TIME...MOT...LOC 0055Z 238DEG 47KT 3537 8954

$$
1 follow-up statement
000 
WWUS54 KMEG 190136
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
835 PM CDT THU OCT 18 2007

TNC047-190145-
/O.CAN.KMEG.SV.W.0183.000000T0000Z-071019T0145Z/
FAYETTE TN-
835 PM CDT THU OCT 18 2007

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN FAYETTE COUNTY IS
CANCELLED...

AT 835 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA 
...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. 
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.

LAT...LON 3568 8904 3569 8899 3564 8877 3543 8911
      3544 8918 3539 8919 3542 8947 3552 8947
      3572 8912
TIME...MOT...LOC 0135Z 238DEG 47KT 3564 8899

$$

TNC075-113-190145-
/O.CON.KMEG.SV.W.0183.000000T0000Z-071019T0145Z/
HAYWOOD TN-MADISON TN-
835 PM CDT THU OCT 18 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR SOUTHWESTERN MADISON AND HAYWOOD COUNTIES...

AT 835 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING DAMAGING WINDS IN EXCESS OF 
60 MPH.  TREES WERE REPORTED DOWN IN BROWNSVILLE WITH THIS STORM. 
THIS STORM WAS LOCATED 7 MILES EAST OF HOLLY GROVE...OR ABOUT 10 
MILES WEST OF JACKSON...MOVING NORTHEAST AT 50 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
JACKSON.

.A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 3568 8904 3569 8899 3564 8877 3543 8911
      3544 8918 3539 8919 3542 8947 3552 8947
      3572 8912
TIME...MOT...LOC 0135Z 238DEG 47KT 3564 8899

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 18, 1:57 PM CDT, 5 hours 58 minutes earlier.

Area forecast discussion, Oct 18, 1:57 PM CDT, 5 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
157 PM CDT THU OCT 18 2007

.DISCUSSION...

SEVERE WEATHER OUTBREAK EXPECTED LATE THIS AFTERNOON INTO TONIGHT. A
POTENT SHORTWAVE AND ASSOCIATED COLD FRONT WILL MOVE INTO THE
MIDSOUTH BEGINNING LATE THIS AFTERNOON AND WILL CONTINUE TO PUSH
EAST THROUGH THE OVERNIGHT HOURS. CLOUDS HAVE SCATTERED OUT THIS
AFTERNOON ALLOWING FOR ABUNDANT SUNSHINE TO WARM TEMPERATURES INTO
THE MID 80S AT THIS HOUR. CAPE VALUES ARE ALREADY IN THE 2000-2500
J/KG RANGE WITH HELICITY AROUND 250 M2/S2. JUST WAITING FOR
INITIATION TO OCCUR WHICH CURRENT THINKING WILL BE AROUND 4 PM CDT
OR SO. THIS IS WHEN THE STRONG UPPER LEVEL JET WILL SWING INTO THE
AREA AND PROVIDE THE FORCING TO INITIATE SHOWERS AND THUNDERSTORMS.
THUNDERSTORMS ARE EXPECTED TO GO SEVERE QUICKLY WITH DAMAGING WINDS
AND LARGE HAIL BEING THE MAIN THREATS. HOWEVER ISOLATED TORNADOES
WILL ALSO BE POSSIBLE. SYSTEM SHOULD CLEAR AREA BY LATE TONIGHT
ENDING CHANCES FOR RAIN AND SEVERE WEATHER FOR THAT MATTER.

FRIDAY THROUGH THE WEEKEND...HIGH PRESSURE WILL BUILD INTO THE
MIDSOUTH ALLOWING COOLER AND DRIER AIR TO FILTER INTO THE REGION.
SKIES WILL BE CLEAR TO MOSTLY CLEAR DURING THIS TIME PERIOD. EXPECT
HIGHS WILL BE IN THE MID 70S TO AROUND 80 DEGREES WITH LOWS IN THE
MID 40S TO MID 50S.

SUNDAY NIGHT INTO MONDAY...ANOTHER COLD FRONT WILL MOVE INTO THE CWA
BRINGING THE NEXT CHANCE FOR SHOWERS AND THUNDERSTORMS. THE FRONT
WILL MOVE QUICKLY AND SHOULD BE OUT OF THE AREA BY NOON MONDAY.

MONDAY NIGHT THROUGH THE END OF THE FORECAST PERIOD...HIGH PRESSURE
WILL REBUILD INTO THE CWA AND BRING MUCH COOLER TEMPERATURES AND
DRIER AIR INTO THE REGION. EXPECT HIGHS ONLY IN THE 60S ON TUESDAY
WARMING TO THE UPPER 60S TO LOWER 70S. LOWS WILL BE IN THE 40S AND
50S.

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  60  77  53  83 /  30  10   0   0
MKL  57  74  46  80 /  60  10   0   0
JBR  55  76  51  81 /  10   0   0   0
TUP  63  78  47  81 /  60  10   0   0

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...WIND ADVISORY UNTIL 6 PM CDT THIS AFTERNOON FOR CLAY-CRAIGHEAD-
     CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
     PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.

MO...WIND ADVISORY UNTIL 6 PM CDT THIS AFTERNOON FOR DUNKLIN-PEMISCOT.

MS...NONE.
TN...NONE.
&&

KRM
Hazardous weather outlook, Oct 18, 5:42 PM CDT, 2 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
542 PM CDT THU OCT 18 2007

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-200045-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
542 PM CDT THU OCT 18 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TONIGHT

A POTENT UPPER LEVEL DISTURBANCE AND AN ASSOCIATED COLD FRONT WILL
CONTINUE TO MOVE THROUGH THE MIDSOUTH THROUGH THE NIGHT. THE
UNSTABLE ATMOSPHERE AHEAD OF THE DISTURBANCE WILL HELP TO PRODUCE
SCATTERED SHOWERS AND THUNDERSTORMS...MAINLY EAST OF THE
MISSISSIPPI RIVER. SOME OF THE STORMS WILL HAVE THE POTENTIAL TO
BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL BEING THE MAIN
THREATS FROM THESE STORMS. HOWEVER...ISOLATED TORNADOES WILL ALSO
BE POSSIBLE. LOCALLY HEAVY RAINFALL COULD ALSO OCCUR FROM HEAVIER
THUNDERSTORMS. THE BEST TIMING FOR SEVERE STORMS WILL OCCUR FROM 6 PM
CDT TO MIDNIGHT CDT.

THERE IS A MODERATE RISK FOR SEVERE STORMS FOR PORTIONS OF
NORTHEAST ARKANSAS...WEST TENNESSEE AND THE MISSOURI BOOTHEEL.
THIS IS INCLUDES AREAS NORTHEAST OF A LINE FROM WALNUT RIDGE
ARKANSAS TO BOLIVAR TENNESSEE...INCLUDING THE CITIES OF JONESBORO
ARKANSAS...JACKSON TENNESSEE...DYERSBURG TENNESSEE...PARIS
TENNESSEE AND CARUTHERSVILLE MISSOURI. ELSEWHERE ACROSS THE
MIDSOUTH...THERE IS A SLIGHT RISK FOR SEVERE STORMS. PLEASE STAY
TUNED FOR POSSIBLE WATCHES AND WARNINGS BEGINNING LATE THIS
AFTERNOON.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED TONIGHT..

In the hours before

Local storm report, Oct 18, 6:34 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
634 PM CDT THU OCT 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     HAIL             PIGGOTT                 36.38N 90.20W
10/18/2007  E0.75 INCH       CLAY               AR   COUNTY OFFICIAL

            PENNY SIZE HAIL IN PIGGOTT

0625 PM     TSTM WND DMG     SENATH                  36.13N 90.16W
10/18/2007                   DUNKLIN            MO   TRAINED SPOTTER

            TRAINED SPOTTER REPORTS WIND GUST IN EXCESS OF 60 MPH

0630 PM     TSTM WND DMG     SENATH                  36.13N 90.16W
10/18/2007                   DUNKLIN            MO   TRAINED SPOTTER

            TREES AND POWER LINES DOWN...ROOFS BLOWN OFF SEVERAL
            BUILDINGS.

&&

TAB
Special weather statement, Oct 18, 7:22 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
722 PM CDT THU OCT 18 2007

TNZ049-088-089-190045-
FAYETTE TN-SHELBY TN-TIPTON TN-
722 PM CDT THU OCT 18 2007

THIS SIGNIFICANT WEATHER ALERT IS FOR...

  NORTHWESTERN FAYETTE COUNTY IN SOUTHWEST TENNESSEE...
  SHELBY COUNTY IN SOUTHWEST TENNESSEE...
  SOUTH CENTRAL TIPTON COUNTY IN SOUTHWEST TENNESSEE...

A STRONG THUNDERSTORM PRODUCING 40 TO 50 MPH WINDS AND HAIL UP TO
DIME SIZED WAS LOCATED OVER DOWNTOWN MEMPHIS AT 722 PM CDT...MOVING
NORTHEAST AT 45 MPH.

PEOPLE IN FAYETTE...SHELBY AND TIPTON COUNTIES...INCLUDING THE CITIES
OF BARTLETT...MIDTOWN MEMPHIS AND MILLINGTON...SHOULD MONITOR THIS
STORM CLOSELY..
Local storm report, Oct 18, 7:26 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
726 PM CDT THU OCT 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     HAIL             PIGGOTT                 36.38N 90.20W
10/18/2007  E0.75 INCH       CLAY               AR   COUNTY OFFICIAL

            PENNY SIZE HAIL IN PIGGOTT

0625 PM     TSTM WND DMG     SENATH                  36.13N 90.16W
10/18/2007                   DUNKLIN            MO   TRAINED SPOTTER

            TRAINED SPOTTER REPORTS WIND GUST IN EXCESS OF 60 MPH

0630 PM     TSTM WND DMG     SENATH                  36.13N 90.16W
10/18/2007                   DUNKLIN            MO   TRAINED SPOTTER

            TREES AND POWER LINES DOWN...ROOFS BLOWN OFF SEVERAL
            BUILDINGS.

0705 PM     TSTM WND DMG     BURLISON                35.56N 89.79W
10/18/2007                   TIPTON             TN   LAW ENFORCEMENT

            TREES DOWN ON MOUNT LEBANON ROAD

&&

TAB
Local storm report, Oct 18, 7:40 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
740 PM CDT THU OCT 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     HAIL             PIGGOTT                 36.38N 90.20W
10/18/2007  E0.75 INCH       CLAY               AR   COUNTY OFFICIAL

            PENNY SIZE HAIL IN PIGGOTT

0625 PM     TSTM WND DMG     SENATH                  36.13N 90.16W
10/18/2007                   DUNKLIN            MO   TRAINED SPOTTER

            TRAINED SPOTTER REPORTS WIND GUST IN EXCESS OF 60 MPH

0630 PM     TSTM WND DMG     SENATH                  36.13N 90.16W
10/18/2007                   DUNKLIN            MO   TRAINED SPOTTER

            TREES AND POWER LINES DOWN...ROOFS BLOWN OFF SEVERAL
            BUILDINGS.

0630 PM     TSTM WND DMG     3 WSW EDMONDSON         35.09N 90.36W
10/18/2007                   CRITTENDEN         AR   BROADCAST MEDIA

            METAL ROOF BLOWN OFF BUILDING IN PROCTOR

0705 PM     TSTM WND DMG     BURLISON                35.56N 89.79W
10/18/2007                   TIPTON             TN   LAW ENFORCEMENT

            TREES DOWN ON MOUNT LEBANON ROAD

&&

TAB
Local storm report, Oct 18, 7:55 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
755 PM CDT THU OCT 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     HAIL             PIGGOTT                 36.38N 90.20W
10/18/2007  E0.75 INCH       CLAY               AR   COUNTY OFFICIAL

            PENNY SIZE HAIL IN PIGGOTT

0625 PM     TSTM WND DMG     SENATH                  36.13N 90.16W
10/18/2007                   DUNKLIN            MO   TRAINED SPOTTER

            TRAINED SPOTTER REPORTS WIND GUST IN EXCESS OF 60 MPH

0630 PM     TSTM WND DMG     SENATH                  36.13N 90.16W
10/18/2007                   DUNKLIN            MO   TRAINED SPOTTER

            TREES AND POWER LINES DOWN...ROOFS BLOWN OFF SEVERAL
            BUILDINGS.

0630 PM     TSTM WND DMG     3 WSW EDMONDSON         35.09N 90.36W
10/18/2007                   CRITTENDEN         AR   BROADCAST MEDIA

            METAL ROOF BLOWN OFF BUILDING IN PROCTOR

0705 PM     TSTM WND DMG     BURLISON                35.56N 89.79W
10/18/2007                   TIPTON             TN   LAW ENFORCEMENT

            TREES DOWN ON MOUNT LEBANON ROAD

0730 PM     TSTM WND DMG     RIPLEY                  35.75N 89.53W
10/18/2007                   LAUDERDALE         TN   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN...BUSTED GAS LINES...AND TREES
            DOWN ON HOUSES ACROSS RIPLEY.

&&

TAB

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 18, 7:11 PM CDTSevere Thunderstorm WarningMEGCrockett, Dyer, Haywood, Lauderdale49 min
Oct 18, 7:38 PM CDTTornado WarningMEGHenry19 min
Oct 18, 8:00 PM CDTSevere Thunderstorm WarningMEGCarroll, Crockett, Gibson, Weakley45 min
Oct 18, 8:25 PM CDTSevere Thunderstorm WarningMEGHenry37 min
Oct 18, 8:40 PM CDTSevere Thunderstorm WarningMEGCarroll, Henderson, Madison50 min
Oct 18, 8:48 PM CDTSevere Thunderstorm WarningMEGHardeman, Haywood, Madison34 min
Oct 18, 9:05 PM CDTSevere Thunderstorm WarningMEGChester, Fayette, Hardeman, McNairy40 min
Oct 18, 10:34 PM CDTSevere Thunderstorm WarningMEGHardin29 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.